| Model Number |
014208 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that the screw cannu-flex package contained a screw size 6mm x 20mm but it was order screws of 6mm x 30mm instead.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: g4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection revealed that three devices of the same batch number were returned.None had been removed from the original packaging.The devices were found to be 6mm x 20mm instead of the specified 6mm x 30mm.A review of the device records found that the reference materials used to create and verify the dimensions of this batch were used incorrectly, leading to incorrect specifications for this work order.A complaint history review concluded this was a repeat issue.A review of the drawing found that the dimensions and specifications for three products were contained in the same document.This product was specified to be 6mm x 30mm.The complaint was confirmed and the root cause was associated with manufacturing.Corrective actions have been initiated and are in progress to recall the batch from the field.